Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2399-2407

Regularities and subspectra for commutative Banach algebras

Departamento de Matemáticas, División de Ciencias Básicas e Ingeniería, Universidad Autónoma Metropolitana - Unidad Iztapalapa, 186 Avenida San Rafael Atlixco, Col. Vicentina, C.P. 09 340, Distrito Federal, AP 55-534, Mexico

Received 27 October 2004; Revised 7 July 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Qing Ping Zeng, and Huai Jie Zhong, “New results on common properties of bounded linear operators RS and SR,” Acta Mathematica Sinica, English Series, 2013. View at Publisher · View at Google Scholar